# SDR USAA2009042090936

- Difficulty date: March 21, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6924713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE OF LOWER SILL SCUFF PLATE AT L1 DOOR AT BS 312 TO BS 344, LBL 67.  REPLACED SUPPORT ANGLE OF LOWER SILL SCUFF PLATE AT L1 DOOR AT BS 312 TO BS 344, LBL 67 IAW B737 SRM 51-10-02.
